m+Medelevator.RU
← Поиск публикаций
Documenta ophthalmologica. Advances in ophthalmology · 2026

Electronegative ERG revealing melanoma-associated retinopathy in a patient with trametinib-associated retinopathy.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Inuzuka Masayuki, Mochizuki Kiyofumi, Fujibayashi Shotaro, Ueno Shinji, Iwata Hiroaki, Hisatomi Toshio

Аннотация

PURPOSE: To describe electrophysiologic detection of melanoma-associated retinopathy (MAR) in a patient initially presumed to have isolated trametinib-associated retinopathy.

METHODS: Case report incorporating spectral-domain optical coherence tomography (OCT), fundus photography and fundus autofluorescence, serial full-field electroretinography (ffERG), and serum anti-transient receptor potential melastatin 1 (TRPM1) autoantibody testing by Western blot analysis.

RESULTS: A 68-year-old woman receiving trametinib for metastatic vulvar melanoma developed bilateral multifocal serous retinal detachments consistent with MEK inhibitor-associated retinopathy (MEKAR). The subretinal fluid resolved after discontinuation of trametinib, but nyctalopia persisted. ffERG performed according to the International Society for Clinical Electrophysiology of Vision (ISCEV) Standard demonstrated bilateral electronegative dark-adapted (DA) 3.0 responses with relatively preserved a-waves and markedly reduced b-waves, consistent with predominant post-photoreceptoral dysfunction. Serum testing demonstrated anti-TRPM1 autoantibody positivity. At approximately 6 months after the initial ffERG, visual acuity had improved, whereas nyctalopia persisted and ffERG findings remained essentially unchanged, with persistent bilateral electronegative DA 3.0 responses. These findings supported concomitant MAR in addition to MEKAR.

CONCLUSIONS: In patients with melanoma who develop MEKAR during trametinib therapy, persistent nyctalopia or other visual symptoms despite anatomical resolution should prompt evaluation for concomitant paraneoplastic retinopathy. An electronegative ffERG together with anti-TRPM1 autoantibody positivity can provide important supportive evidence for MAR.